Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Dryden, Ian L. and Hodge, David J. (2018) Journeys in big data statistics. Statistics & Probability Letters . ISSN 0167-7152

Wang, Zimeng and Hodge, David J. and Le, Huiling (2017) Conjugate duality in stochastic controls with delay. Advances in Applied Probability, 49 (4). pp. 1011-1036. ISSN 1475-6064

This list was generated on Fri Mar 23 12:28:26 2018 UTC.